L.M.P.A
Laboratoire de Mathématiques Pures et Appliquées
Joseph Liouville

Lech Zielinski

  • Grade : Professeur
  • Equipe : Analyse
  • Adresse :
    LMPA
    Centre Universitaire de la Mi-Voix
    50 rue F. Buisson
    CS 80699
    62228 Calais
  • Bureau : B112
  • Email : Lech.Zielinski@lmpa.univ-littoral.fr
  • Téléphone : 03.21.46.55.82

Publications

Articles de revues

  1. Robin boundary condition and shock problem for the focusing nonlinear Schrödinger equation (, and ), In J. Nonlinear Math. Phys., volume 22, 448-473, .
  2. Asymptotic behavior of large eigenvalues of a modified Jaynes-Cummings model ( and ), In Amer. Math. Soc. Trans. Series 2, volume 233, 77-93, .
  3. Approximation of eigenvalues for unbounded Jacobi matrices using finite submatrices ( and ), In Cent. Eur. J. Math., volume 12, 445-463, . [pdf]
  4. Asymptotics of large eigenvalues for a class of band matrices (, and ), In Rev. Math. Phys., volume 25, 1350013-23, . [pdf]
  5. The short-wave model for the Camassa-Holm equation: a Riemann-Hilbert approach (, and ), In Inverse Problems, volume 27, 10500-6, . [pdf]
  6. Sharp semiclassical estimates for the number of eigenvalues below a degenerate critical level (), In Asymptot. Anal., volume 53, 97-123, .
  7. Sharp semiclassical estimates for the number of eigenvalues below a totally degenerate critical level (), In J. Funct. Anal., volume 248, 259-302, . [pdf]
  8. Semiclassical Weyl formula for a class of weakly regular elliptic operators (), In Math. Phys. Anal. Geom., volume 9, 1-21, . [pdf]
  9. Asymptotic distribution of eigenvalues for a class of second-order elliptic operators with irregular coefficients in $\Bbb R^d$ (), In Math. Phys. Anal. Geom., volume 5, 145-182, . [pdf]
  10. Sharp spectral asymptotics and Weyl formula for elliptic operators with non-smooth coefficients. II (), In Colloq. Math., volume 92, 1-18, . [pdf]
  11. On the spectral properties of Hamiltonians without conservation of the particle number (, and ), In J. Math. Phys., volume 43, 1844-1855, . [pdf]
  12. Sharp spectral asymptotics and Weyl formula for elliptic operators with non-smooth coefficients (), In Math. Phys. Anal. Geom., volume 2, 291-321, . [pdf]
  13. Asymptotic distribution of eigenvalues for some elliptic operators with intermediate remainder estimate (), In Asymptot. Anal., volume 17, 93-120, .
  14. Asymptotic distribution of eigenvalues for some elliptic operators with simple remainder estimates (), In J. Operator Theory, volume 39, 249-282, .
  15. Asymptotic distribution of eigenvalues for elliptic boundary value problems (), In Asymptot. Anal., volume 16, 181-201, .
  16. Dispersive charge transfer model with long-range quantum interactions (), In J. Math. Anal. Appl., volume 217, 43-71, . [pdf]
  17. Scattering for a dispersive charge transfer model (), In Ann. Inst. H. Poincaré Phys. Théor., volume 67, 339-386, . [pdf]
  18. Erratum: "Wave operators of Deift-Simon type for a class of Schrödinger evolutions. I" (), In Mat. Fiz. Anal. Geom., volume 4, 25-7, .
  19. Asymptotic completeness for multiparticle dispersive charge transfer models (), In J. Funct. Anal., volume 150, 453-470, . [pdf]
  20. Wave operators of Deift-Simon type for a class of Schrödinger evolutions. I (), In Mat. Fiz. Anal. Geom., volume 3, 169-213, .
  21. A proof of asymptotic completeness for $N$-body Schrödinger operators (), In Comm. Partial Differential Equations, volume 19, 455-522, . [pdf]
  22. Complétude asymptotique pour un modèle du transfert de charge (), In Ann. Inst. H. Poincaré Phys. Théor., volume 58, 363-411, . [pdf]
  23. Une estimation de propagation avec applications en théorie de Schrödinger des systèmes quantiques (), In C. R. Acad. Sci. Paris Sér. I Math., volume 315, 357-362, .
  24. Complétude asymptotique pour un modèle du transfert de charge (), In C. R. Acad. Sci. Paris Sér. I Math., volume 313, 635-638, .
  25. Comportement asymptotique des valeurs propres d'opérateurs différentiels à coefficients irréguliers sur une variété compacte (), In C. R. Acad. Sci. Paris Sér. I Math., volume 310, 563-568, .

Chapitres de livres

  1. Asymptotic behavior of large eigenvalues of a modified Jaynes-Cummings model ( and ), Chapter in Spectral theory and differential equations, Amer. Math. Soc., Providence, RI, volume 233, 77-93, .
  2. Explicit error estimates for eigenvalues of some unbounded Jacobi matrices ( and ), Chapter in Spectral theory, mathematical system theory, evolution equations, differential and difference equations, Birkhäuser/Springer Basel AG, Basel, volume 221, 189-217, . [pdf]
  3. Eigenvalue asymptotics for a class of Jacobi matrices (), Chapter in Hot topics in operator theory, Theta, Bucharest, volume 9, 217-229, .
  4. Semiclassical distribution of eigenvalues for elliptic operators with Hölder continuous coefficients. II. Critical case (), Chapter in Operator theory 20, Theta, Bucharest, volume 6, 261-274, .
  5. Semiclassical Weyl formula for elliptic operators with non-smooth coefficients (), Chapter in Recent advances in operator theory, operator algebras, and their applications, Birkhäuser, volume 153, 321-344, . [pdf]

Rapports

  1. Oscillations of large eigenvalues in Jaynes-Cummings type models ( and ), Technical report 522, LMPA, .
  2. Robin boundary condition and shock problem for the focusing nonliear Schrödinger equation (, and ), Technical report 512, LMPA, .
  3. The Riemann-Hilber problem approach to the short puls equation (, and ), Technical report 511, LMPA, .
  4. Asymptotics of large eigenvalues for a class of band matrices (, and ), Technical report 488, LMPA, . [pdf]
  5. Asymptotic behaviour or large eingenvalues Jaynes-Cummings type models n ( and ), Technical report 484, LMPA, . [pdf]
  6. Approximation of eigenvalues for unbounded Jacobi matrices using infinite submatrices ( and ), Technical report 468, LMPA, .
  7. Eigenvalue asymptotics for a class of Jacobi matrices (), Technical report, LMPA, .
  8. Sharp Semiclassical Estimates of the Number of Eigenvalues Below a Totally Degenerate Critical Level (), Technical report, LMPA, .
  9. Sharp Semiclassical Estimates of the Number of Eigenvalues Below a Degenerate Critical Level (), Technical report, LMPA, .
  10. Semiclassical Weyl Formula for a Class of Weakly Regular Elliptic Operators (), Technical report, LMPA, .
  11. Semiclassical Distribution of Eigenvalues for Elliptic Operators with Hölder Continuous Coefficients, Part II : Critical Case (), Technical report, LMPA, .
  12. Semiclassical Distribution of Eigenvalues for Elliptic Operators with Hölder Continuous Coefficients, Part I : Non-critical Case (), Technical report, LMPA, .
  13. Semiclassical Weyl Formula for Elliptic Operators with Non-smooth Coefficients (), Technical report, LMPA, .
  14. Weyl Formula for a Class of Schrödinger Operators with Discrete Spectrum (), Technical report, LMPA, .
  15. On the Spectral properties of Hamiltonians without conservation of the particle numbers ( and ), Technical report, LMPA, .
  16. Sharp Spectral Asymptotics and Weyl Formula for Elliptic Operators with Non-smooth Coefficients - Part 2 (), Technical report, LMPA, .

Agenda